International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 845891 | https://doi.org/10.1155/S0161171294000530

Shih-Sen Chang, Yeol Je Cho, Fan Wang, "On the existence and uniqueness problems of solutions for set-valued and single-valued nonlinear operator equations in probabilistic normed spaces", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 845891, 8 pages, 1994. https://doi.org/10.1155/S0161171294000530

On the existence and uniqueness problems of solutions for set-valued and single-valued nonlinear operator equations in probabilistic normed spaces

Received11 Feb 1992
Revised22 Oct 1992

Abstract

In this paper, we introduce the concept of more general probabilistic contractors in probabilistic normed spaces and show the existence and uniqueness of solutions for set-valued and single-valued nonlinear operator equations in Menger probabilistic normed spaces.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads284
Citations